Quasi-cyclic codes as codes over rings of matrices - Université de Limoges Accéder directement au contenu
Article Dans Une Revue Finite Fields and Their Applications Année : 2010

Quasi-cyclic codes as codes over rings of matrices

Christophe Chabot
  • Fonction : Auteur
Abdelkader Necer
  • Fonction : Auteur
  • PersonId : 6238
  • IdHAL : anec
  • IdRef : 060346280
DMI

Résumé

Quasi cyclic codes over a nite eld are viewed as cyclic codes over a non commutative ring of matrices over a nite eld. This point of view permits to generalize some known results about linear recurring sequences and to propose a new construction of some quasi cyclic codes and self dual codes.

Dates et versions

hal-00637617 , version 1 (02-11-2011)

Identifiants

Citer

Pierre-Louis Cayrel, Christophe Chabot, Abdelkader Necer. Quasi-cyclic codes as codes over rings of matrices. Finite Fields and Their Applications, 2010, 16 (2), pp.100-115. ⟨10.1016/j.ffa.2010.01.001⟩. ⟨hal-00637617⟩
95 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More